Robaxacet Extra Strength - 40 + 10 Caplets

For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robaxacet Extra Strength contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.

Adult Dosage (12 years and older): 2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours. Use only on the advice of a physician.

Active Ingredients: Each caplet contains Methocarbamol 400 mg, Acetaminophen 500 mg

Non-Medicinal Ingredients: Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution:

This package contains enough drug to seriously harm a child. DO NOT USE with other products containing acetaminophen or methocarbamol.

ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.

Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure or depression, salicylates, any other medication including prescription drugs or pain and fever medications.

  • Make a Selection